# SDR SWIA202155932

- Difficulty date: January 22, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000553
- Aircraft time: 13,173 hours, 7,399 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EACH FASTENER HOLES ELONGATED DURING STUCK FASTENER REMOVAL ON FRAME 52 ANGLE. / ENLARGED 2 FASTENER HOLES FOR OVERSIZED FASTENERS AND REPAIRED 1 HOLE WITH FABRICATED BUSHINGS PER ETD2021-170-002242. REPAIR IS TEMPORARY FOR 12 MONTHS AS OF JANUARY 25, 2021. BUSHINGS ARE NEGLABLE WEIGHT AND HAVE NO EFECT ON ACFT WEIGHT.
